LIU Yu-rong, LIU Zeng-rong, ZHENG Yong-ai. Attractors of Nonautonomous Schr-dinger Equations[J]. Applied Mathematics and Mechanics, 2001, 22(2): 157-166.
Citation: LIU Yu-rong, LIU Zeng-rong, ZHENG Yong-ai. Attractors of Nonautonomous Schr-dinger Equations[J]. Applied Mathematics and Mechanics, 2001, 22(2): 157-166.

Attractors of Nonautonomous Schr-dinger Equations

  • Received Date: 2000-01-28
  • Rev Recd Date: 2000-09-19
  • Publish Date: 2001-02-15
  • The long-time behaviour of a two-dimensional nonautonomous nonlinear Schr-dinger equation is considered. The existence of uniform attractor is proved and the upper bound of the uniform attractor's Hausdorff dimension is given.
  • loading
  • [1]
    Babin A V,Vishik V B.Attractors of Evolution Equations[M].Amsterdam,London,New York,Tokyo:North-Holland,1992.
    [2]
    Hale J K.Asymptotic Behavior of Dissipative Systems[M].Mathematical surveys and monographs 25,Providence:Amer Math Soc,1987.
    [3]
    Temam R.Infinite-Dimensional Dynamical Systems in Mechanics and Physics[M].Appl Math Sciences 68,Now York,Berlin,Heidelberg,London,Paris,Tokyo:Springer-Verlag,1988.
    [4]
    郭柏灵.非线性演化方程[M].上海:上海科教出版社,1995.
    [5]
    Chepyzhov V V,Vishik M I.Attractors of non-autonomous dynamical systems and their dimension[J].J Math Pures Appl,1994,73(3):279-333.
    [6]
    Miranville A,Wang X.Attractors for nonautonomous nonhomogeneous Navier-Stoke equations[J].Nonlinearity,1997,10(5):1047-1061.
    [7]
    Pazy A.Semigroups of Linear Operators and Applications to Partial Differential Equatioms [M].Appl Math Sciences 40,New York,Berlin,Heidelberg,London,Paris,Tokyo:Springer-Verlag,1983.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2211) PDF downloads(745) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return